CSpace

Browse/Search Results:  1-10 of 35 Help

Selected(0)Clear Items/Page:    Sort:
Fast matrix splitting preconditioners for higher dimensional spatial fractional diffusion equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 404, 页码: 13
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Spatial fractional diffusion equations  Shifted finite-difference discretization  Block Toeplitz-like matrix  Block circulant-like matrix  Preconditioning  Eigenvalue distribution  
Computing eigenpairs of Hermitian matrices in perfect Krylov subspaces 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 82, 期号: 4, 页码: 1251-1277
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Hermitian eigenproblem  Krylov subspace method  Inexact iteration  Convergence property  
Regularized HSS iteration methods for stabilized saddle-point problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1888-1923
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
stabilized saddle-point problem  Hermitian and skew-Hermitian splitting  stationary iteration method  inexact implementation  preconditioning  convergence  
Respectively scaled HSS iteration methods for solving discretized spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 5, 页码: 18
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:18/0  |  Submit date:2019/01/11
convergence property  HSS iteration  matrix splitting  preconditioning  respective scaling  spatial fractional diffusion equation  
Quasi-HSS iteration methods for non-Hermitian positive definite linear systems of strong skew-Hermitian parts 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 4, 页码: 19
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:9/0  |  Submit date:2019/12/13
convergence  Hermitian and skew-Hermitian splitting  iteration method  preconditioning  system of linear equations  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:52/7  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
On local quadratic convergence of inexact simplified Jacobi-Davidson method for interior eigenpairs of Hermitian eigenproblems 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 72, 页码: 23-28
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hermitian eigenproblem  Jacobi-Davidson method  Inexact iteration  Standard Krylov subspace iteration  Local convergence  
Modulus-based iterative methods for constrained Tikhonov regularization 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 319, 页码: 1-13
Authors:  Bai, Zhong-Zhi;  Buccini, Alessandro;  Hayami, Ken;  Reichel, Lothar;  Yin, Jun-Feng;  Zheng, Ning
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Discrete ill-posed problem  Regularization method  Constrained minimization  
Diagonal and Toeplitz splitting iteration methods for diagonal-plus-Toeplitz linear systems from spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017, 卷号: 24, 期号: 4, 页码: 15
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya;  Pan, Jian-Yu
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
convergence  Krylov subspace method  matrix splitting iteration  preconditioning  spatial fractional diffusion equation  spectral analysis  
Parallel numerical simulation of the thermal convection in the Earth's outer core on the cubed-sphere 期刊论文
GEOPHYSICAL JOURNAL INTERNATIONAL, 2017, 卷号: 209, 期号: 3, 页码: 1934-1954
Authors:  Yin, Liang;  Yang, Chao;  Ma, Shi-Zhuang;  Huang, Ji-Zu;  Cai, Ying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Core  Dynamo: theories and simulations  Non-linear differential equations  Numerical solutions